# SDR ABXA20250711157

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 71,453 hours, 46,701 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Unwanted Extend
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INERTIAL ESCAPE REELS DISCOVERED DROPPED TO FLOOR AFTER LANDING.  DEFERRED INERTIAL ESCAPE REELS IAW MEL 25-61-1-1.  REMOVED AND REPLACED 3 INERTIAL ESCAPE REELS AT F/D POS. #2, SN 20994, POS. #4, SN 17656, POS. #6 SN 17681, REF AMM 25-61-00.  DI CLEARED MEL 25-61-1-1. AIRCRAFT RETURNED TO SERVICE.
